zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Global solvability for a second order nonlinear neutral delay difference equation. (English) Zbl 1165.39307

Summary: This paper studies the global existence of solutions of the second order nonlinear neutral delay difference equation

Δ(a n Δ(x n +bx n-τ ))+f(n,x n-d 1n ,x n-d 2n ,,x n-d kn )=c n ,

nn 0 with respect to all b. A few results on global existence of uncountably many bounded nonoscillatory solutions are established for the above difference equation. Several nontrivial examples which dwell upon the importance of the results obtained in this paper are also included.

39A11Stability of difference equations (MSC2000)
39A10Additive difference equations
[1]Agarwal, R. P.: Difference equations and inequalities, (2000)
[2]Cheng, S. S.; Li, H. J.; Patula, W. T.: Bounded and zero convergent solutions of second order difference equations, J. math. Anal. appl. 141, 463-483 (1989) · Zbl 0698.39002 · doi:10.1016/0022-247X(89)90191-1
[3]Jinfa, C.: Existence of a nonoscillatory solution of a second-order linear neutral difference equation, Appl. math. Lett. 20, 892-899 (2007) · Zbl 1144.39004 · doi:10.1016/j.aml.2006.06.021
[4]Kocic, V. L.; Ladas, G.: Global behavior of nonlinear difference equations of higher order with applications, (1993)
[5]Li, W. T.; Cheng, S. S.: Oscillation criteria for a nonlinear difference equation, Comput. math. Appl. 36, 87-94 (1998) · Zbl 0932.39006 · doi:10.1016/S0898-1221(98)00185-0
[6]Li, X.; Zhu, D.: New results for the asymptotic behavior of a nonlinear second-order difference equation, Appl. math. Lett. 16, 627-633 (2003) · Zbl 1049.39007 · doi:10.1016/S0893-9659(03)00057-0
[7]Meng, Q.; Yan, J.: Bounded oscillation for second-order nonlinear difference equations in critical and non-critical states, J. comput. Appl. math. 211, 156-172 (2008) · Zbl 1138.39012 · doi:10.1016/j.cam.2006.11.008
[8]Migda, M.; Migda, J.: Asymptotic properties of solutions of second-order neutral difference equations, Nonlinear anal. 63, e789-e799 (2005) · Zbl 1160.39306 · doi:10.1016/j.na.2005.02.005
[9]Tang, X. H.: Bounded oscillation of second-order neutral difference equations of unstable type, Comput. math. Appl. 44, 1147-1156 (2002) · Zbl 1035.39009 · doi:10.1016/S0898-1221(02)00222-5
[10]Thandapani, E.; Manuel, M. M. S.; Graef, J. R.; Spikes, P. W.: Monotone properties of certain classes of solutions of second-order difference equations, Comput. math. Appl. 36, 291-297 (2001) · Zbl 0933.39014 · doi:10.1016/S0898-1221(98)80030-8
[11]Zhang, B. G.: Oscillation and asymptotic behavior of second order difference equations, J. math. Anal. appl. 173, 58-68 (1993) · Zbl 0780.39006 · doi:10.1006/jmaa.1993.1052
[12]Zhang, Z. G.; Li, Q. L.: Oscillation theorems for second-order advanced functional difference equations, Comput. math. Appl. 36, 11-18 (1998)